Stochastic bilinear equations with fractional Gaussian noise in Hilbert space
Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010) no. 2, pp. 49-67
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_2010_51_2_a6,
author = {\v{S}nup\'arkov\'a, Jana},
title = {Stochastic bilinear equations with fractional {Gaussian} noise in {Hilbert} space},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {49--67},
year = {2010},
volume = {51},
number = {2},
mrnumber = {2828153},
zbl = {1229.60073},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_2010_51_2_a6/}
}
TY - JOUR AU - Šnupárková, Jana TI - Stochastic bilinear equations with fractional Gaussian noise in Hilbert space JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 2010 SP - 49 EP - 67 VL - 51 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_2010_51_2_a6/ LA - en ID - AUCMP_2010_51_2_a6 ER -
Šnupárková, Jana. Stochastic bilinear equations with fractional Gaussian noise in Hilbert space. Acta Universitatis Carolinae. Mathematica et Physica, Tome 51 (2010) no. 2, pp. 49-67. http://geodesic.mathdoc.fr/item/AUCMP_2010_51_2_a6/